<  Back to the Polytechnique Montréal portal

Global minimization of univariate functions by sequential polynomial approximation

Pierre Hansen, Shi-Hui Lu and Brigitte Jaumard

Article (1989)

An external link is available for this item
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/55469/
Journal Title: International Journal of Computer Mathematics (vol. 28, no. 1-4)
Publisher: Taylor & Francis
DOI: 10.1080/00207168908803738
Official URL: https://doi.org/10.1080/00207168908803738
Date Deposited: 20 Sep 2023 14:03
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Hansen, P., Lu, S.-H., & Jaumard, B. (1989). Global minimization of univariate functions by sequential polynomial approximation. International Journal of Computer Mathematics, 28(1-4), 183-193. https://doi.org/10.1080/00207168908803738

Statistics

Dimensions

Repository Staff Only

View Item View Item